Please use this identifier to cite or link to this item: http://hdl.handle.net/10201/888

Title: Sobre la variabilidad de metabolitos secundarios en táxones liquénicos españoles
Issue Date: 1984
Publisher: Murcia : Universidad de Murcia, Servicio de Publicaciones
ISSN: 0213-3938
Related subjects: CDU::5 - Ciencias puras y naturales::58 - Botánica
Keywords: Líquenes
Primary author: Manrique, E.
Díaz Guerra, D.
Faculty / Departments / Services: Facultad de Biología
Published in: Anales de biología, Murcia, vol. 1 (1984). Sección especial 1
URI: http://hdl.handle.net/10201/888
Document type: info:eu-repo/semantics/article
Number of pages / Extensions: p. 249-252
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:Vol. 1 (1984) Sección especial, 1

Files in This Item:
File Description SizeFormat 
AB1 (1984) P 249-252.pdf50,83 kBAdobe PDFThumbnail
View/Open


Items in Digitum are protected by copyright, with all rights reserved, unless otherwise indicated.